Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Theory on plane curves in non-metrical analysis situs


Author: Oswald Veblen
Journal: Trans. Amer. Math. Soc. 6 (1905), 83-98
MSC: Primary 55M99; Secondary 57N05
MathSciNet review: 1500697
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55M99, 57N05

Retrieve articles in all journals with MSC: 55M99, 57N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1905-1500697-4
PII: S 0002-9947(1905)1500697-4
Article copyright: © Copyright 1905 American Mathematical Society